Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Schatten ideal behavior of a generalized Hardy operator


Author: Krzysztof Nowak
Journal: Proc. Amer. Math. Soc. 118 (1993), 479-483
MSC: Primary 47B38; Secondary 47B07, 47B10
MathSciNet review: 1152990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the $ {S^p}$-criteria and the cut-off result for an operator closely related to the classical Hardy inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 47B07, 47B10

Retrieve articles in all journals with MSC: 47B38, 47B07, 47B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152990-6
PII: S 0002-9939(1993)1152990-6
Keywords: Schatten ideal, Hardy inequality, Haar wavelet
Article copyright: © Copyright 1993 American Mathematical Society